MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0235
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement and then approximately 8 years and 9 months after the initial procedure the patient had a left knee revision.Revision operative report -complications: interop tibia fracture during extraction of tibial component [sn (b)(6), 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f/3.5t] reported in mfr # 1038671-2023-02182.Postoperative diagnosis: post-op diagnosis: pain due to hip joint prosthesis, initial encounter, localized swelling, mass and lump, lower limb, left.Revised to competitor¿s devices.It was noted that the tibial component was well fixed but easily separated from the bone cement interface.Noted that the femoral component was loose.The patella was also assessed, and it was felt that while the patella was thin, there was significant poly wear to the patellar component and revision was necessary.A soft compression dressing was applied, and a knee immobilizer was placed.Disposition: plan for pacu - hemodynamically stable.Condition: stable.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Related: mfr #1038671-2023-01594.Report 1 of 3.Mfr #1038671-2023-02182.Report 2 of 3.Additional manufacturer narrative- report 3 of 3.D10.Concomitants: (b)(6), 02-012-35-3509 - logic tibia ps mod insrt sz 3.5 9mm.(b)(6), 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f/3.5t.(b)(6), 201-78-99 - 2pk, schanz pin 4mmx130mmx40mm thrd.H3.Investigation results- the revision reported was likely the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.The extent and root cause of the femoral loosening could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided for review.The device history record (dhr) for this femoral component was reviewed, and all components were accepted with conformance to the device requirements.The occurrence rate is considered ¿very low.¿.The risk documents were reviewed and are appropriate.H6- 4581 for lump/mass.These devices are used for treatment not diagnosis.There is no additional information available.

Brand Name
LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19580452
Report Number1038671-2024-02057
Device Sequence Number3266444
Product Code JWH
UDI-Device Identifier10885862001153
UDI-Public10885862001153
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2018
Device Catalogue Number02-010-01-0235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date06/21/2024
Date Device Manufactured10/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale